Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pus in the penis. Need medication

sir, three days before unfortunatlly my underwears thrid was fixexed between forskin i strached out blindly and i got littlebit pain and i avoid it. yesterday what i saw pail yellow pus under foreskin and colour of that part is blackish brown. my age is 30 i use to masterbate and neve did intercours in my life. plz suggest what to do. if it is infaction or what kind, what kind of medicine should i take like first aid like antiboitic. till date i do not have any dease. plz plz plz reply as soon as possible
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
developed infection of the foreskin called as Posthatitis.
However final diagnosis can be confirmed only n clinical examination by a qualified Urologist or Dermatologist.
In the mean while take broad spectrum antibiotic for 5 days Get the prescription from your family Physician..
Ensure to clean your genitals with warm water.
It should get cured within a week,
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor